# SDR CALA9700377

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Closet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT COAT CLOSET FORWARD BULKHEAD FLOOR CHANNEL CORRODED ON TOP AND BOTTOM.  THE CHANNEL WAS REMOVED AND A REPLACEMENT CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-7 AND 51-30-2.
